Discussions By Condition: Muscle conditions

Need help with leg issues

Posted In: Muscle conditions 1 Replies
  • Posted By: melanemac
  • November 18, 2008
  • 03:32 PM

Hoping someone may be able to help me out here.

I began having off and on leg pain with my left leg 3 years ago after giving birth to my son via c-section. The pain was definitely more off, then on for the first couple of years, but for the past year and most specifically the past 3-6 months the pain has really gotten bad.

The pain is really a dull, muscular pain that gets really bad when sitting and lying down. I get a lot of pain in the back and front of my thigh and alot of pain in the bottom of leg, ankle and foot. I don't have any swelling, just pain. I also have been having alot of burning sensations. Also, the sensation in my leg and foot is alot less than that on my right side. If I run my hands down each leg, I don't feel it the same on the left leg that I do on the right; I also don't feel the ground the same way.

I have been through MRI's, CAT's, Ultrasound (to rule out blood clot), X-rays and the MRI did show some issues with a couple of bulging discs. So I have now had 2 steriod-cortisone injections into my back that haven't given any relief for my leg at all.

I am going in next week for an EMG with my neurologist to see if we can find anything there, but I am really at a loss and am getting very frustrated. I am to the point of being in pain 24-7 and am on pain medication almost constantly now.

Is there anyone on here with any advice that I can take to my doctor?

Reply Flag this Discussion

1 Replies:

Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?